# SDR CALA2024091802441

- Difficulty date: September 17, 2024
- Submitted: September 18, 2024
- Operation: Air carrier
- Aircraft: N14219
- Make and model: Boeing 737824
- Aircraft serial: 28781
- Aircraft time: 77,450 hours, 28,526 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143A3241
- Condition: Corroded
- Location: Zone100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK)EVIDENCE OF POSSIBLE CORROSION ON STR 28L STA 361. REMOVED SPLICES DAMAGED AND INSTALLED NEW SPLICES ON STRINGER 28 L AT STA 360 ON E/E BAY I.A.W B737-800 SRM 51-40-02-0G-0 PAR 4.B . AND PAR 7.D.
